The structure of blocks with a Klein four defect group

Craven, D. A., Eaton, C. W., Kessar, R. & Linckelmann, M. (2011). The structure of blocks with a Klein four defect group. Mathematische Zeitschrift, 268(1-2), pp. 441-476. doi: 10.1007/s00209-010-0679-4

[img]
Preview
PDF
Download (445kB) | Preview

Abstract

We prove Erdmann’s conjecture [16] stating that every block with a Klein four defect group has a simple module with trivial source, and deduce from this that Puig’s finiteness conjecture holds for source algebras of blocks with a Klein four defect group. The proof uses the classification of finite simple groups.

Item Type: Article
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1875

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics